Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the permanent solution to cure itching rashes on thighs and other body parts?

Answered by
Dr.
Dr. Rakesh Karanwal

Internal Medicine Specialist

Practicing since :1980

Answered : 1357 Questions

default
Posted on Fri, 17 Jan 2014 in Skin Hair and Nails
Question: Dear Doctor , Past one month , I get itchy rashes in the evening and night , at different parts of body mainly in the thighs, gleutal region hands shoulders etc , Went to dermatologist , he precribed antihistamine and a lotion for ext application , the day when I miss the medicince, I get rash again in current night...any permanent remedy please..
doctor
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: It is an allergic rash, which requires evaluation Detailed Answer: Hi Mr. XXXXXXX Thanks for your query. You are apparently suffering from recurrent urticarial which is due to allergy. The commonest allergies causing urticarial rashes, are - pollens, dust mite, molds, fog etc. - exercise-induced - Chemicals such as creams/lotions, cosmetics, oils etc; synthetic fabrics; DRUGS/MEDICINES. - Food allergies, particularly to seafood, peanuts and several other foods. - Thermal (changes in temperatures); - pollutants, humidity, fog, cold; or, - Certain infections, such as, worm infestation and microfilaria. AVOIDANCE/ treatment OF THE CAUSATIVE ALLERGEN will render permanent cure. Identification of the causative allergen can be made by principle of exclusion. Stop- ONE AT A TIME- items (which you started using just prior to onset of rashes) such as any specific food item, synthetic clothes, drugs, chemicals or cosmetics. Further, get yourself evaluated to identify a medical condition responsible for rashes. Get your blood tested for CBC, Absolute Eosinophil Count (AEC), Blood exam for IgE levels; parasites, particularly microfilaria (filariasis is common in coastal regions); Stools for evidence of worms in the intestine. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. In the meanwhile, take a deworming course and continue with anti-histaminics and, if required, steroids in low dose, till such time the test reports are available. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Urticaria

doctor1 MD

I am on 30mg of vyvanse i am 20 year old female and weigh about 110lb, I have been tanning in a tanning a bed and today noticed in a hot bath after tanning I began to break out in bright red hives everywhere on my arms, stomach and legs, Is this a side effect of the vyvanse?

doctor1 MD

ive been in touch with my doctor after developing hives all over my hands, wrists, arms, under my arms, buttocks, and the backs of thighs after a treatment of nitrofurantonin 200mg for 5 days for a uti ; I was told to take Benadryl. im also on lamictal 250mg, toviaz 4mg, ranitidine 300mg, olanzapine 2.5 mg,loratadine 10 mg. but everything I read says im in for more of the same trouble. I have taken 1 capsule 25mg Benadryl and it doesn t seem to be touching it.at the same time I developed a cough and chills without a fever. should I go to the emergency dept?

doctor1 MD

Hello, my husband has developed a sudden and moderately severe rash (hives?). He has most recently had lidocaine shots and topical ointment. He also has started to take Lipitor and Diovan within the last 2 months. Could the rash be caused by these medications and is it serious? Thank you.

doctor1 MD

I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with the visible aspect of urticaria but I still get the physical feelings on my skin. I have also developed a persistent dry cough which I have now had for 5 months. Could the cough and urticaria be connected?

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???